ERA

Download the full-sized PDF of Invariance Principles for Parabolic Equations with Random CoefficientsDownload the full-sized PDF

Analytics

Share

Permanent link (DOI): https://doi.org/10.7939/R3P26Q60D

Download

Export to: EndNote  |  Zotero  |  Mendeley

Communities

This file is in the following communities:

Mathematical and Statistical Sciences, Department of

Collections

This file is in the following collections:

Research Publications (Mathematical and Statistical Sciences)

Invariance Principles for Parabolic Equations with Random Coefficients Open Access

Descriptions

Author or creator
Dawson, Donald
Kouritzin, Michael
Additional contributors
Subject/Keyword
differential equations
small parameters
mathematics
arabolic equations
Type of item
Journal Article (Published)
Language
English
Place
Time
Description
A general Hilbert-space-based stochastic averaging theory is brought forth herein for arbitrary-order parabolic equations with (possibly long range dependent) random coefficients. We use regularity conditions onView the MathML sourcewhich are slightly stronger than those required to prove pathwise existence and uniqueness for (1). Equation (1) can be obtained from the singularly perturbed systemView the MathML sourcethrough time change. Next, we impose on the coefficients of (1) a pointwise (inxandt) weak law of large numbers and a weak invariance principleView the MathML sourceinC([0, T], View the MathML source1), View the MathML source1being a separable Hilbert space of functions andh∈(0, 1) denoting a constant. (h>1/2 allows for long range time dependence.) Then, under these extraordinarily general conditions, we infer the weak invariance principleεh−1(uε−u)⇒ŷ.uis the non-random,ε-homogeneous solution ofView the MathML sourceandŷ; mildly satisfies the linear stochastic partial differential equationView the MathML source
Date created
1997
DOI
doi:10.7939/R3P26Q60D
License information
Rights
© 1997 Journal of Functional Analysis. This version of this article is open access and can be downloaded and shared. The original author(s) and source must be cited. Non-commercial use only.
Citation for previous publication
Donald A. Dawson, Michael A. Kouritzin, Invariance Principles for Parabolic Equations with Random Coefficients, Journal of Functional Analysis, Volume 149, Issue 2, 1 October 1997, Pages 377-414, ISSN 0022-1236,  http://dx.doi.org/10.1006/jfan.1997.3107
.

Source
Link to related item

File Details

Date Uploaded
Date Modified
2014-04-24T22:47:30.222+00:00
Audit Status
Audits have not yet been run on this file.
Characterization
File format: pdf (Portable Document Format)
Mime type: application/pdf
File size: 441418
Last modified: 2015:10:12 14:20:58-06:00
Filename: JFA_149_1997_377.pdf
Original checksum: 1b91a5d89b7ab116000c9cc97e1526cc
Well formed: false
Valid: false
Status message: Invalid object number or object stream offset=440431
Activity of users you follow
User Activity Date